# SDR 2015FA0000420

- Difficulty date: August 24, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Aircraft: N159M
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0082
- Aircraft time: 3,284 hours, 2,015 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Loose
- Location: Inlet
- Part time: 1,037 hours, 1,395 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A RIVET TO BE PHYSICALLY LOOSE IN INNER BARREL OF INLET AT 3 O'CLOCK POSITION DURING POST FLIGHT INSPECTION. THIS IS THE FIFTH INLET REPLACED ON THIS ACFT DUE TO LOOSE RIVETS IN THE INLET.
